RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 6, Number 1  

This issue of the Moscow Mathematical Journal is dedicated to Victor A. Vassiliev on the occasion of his 50th birthday.


Victor A. Vassiliev
V. I. Arnol'd, V. M. Buchstaber, Yu. S. Ilyashenko, M. E. Kazarian, A. G. Khovanskii, S. K. Lando, S. P. Novikov, A. B. Sossinski, M. A. Tsfasman
1
Lower bounds for transversal complexity of torus bundles over the circle
S. S. Anisov
5
Statistics of Young diagrams of cycles of dynamical systems for finite tori automorphisms
V. I. Arnol'd
43
$n$-valued groups: theory and applications
V. M. Buchstaber
57
A toy theory of Vassiliev invariants
S. V. Duzhin, Ya. G. Mostovoi
85
First steps towards total reality of meromorphic functions
T. Ekedahl, B. Z. Shapiro, M. Z. Shapiro
95
Logarithmic vector fields for the discriminants of composite functions
V. V. Goryunov
107
Category of $\mathfrak{sp}(2n)$-modules with bounded weight multiplicities
D. Grantcharov, V. V. Serganova
119
On affine hypersurfaces with everywhere nondegenerate second quadratic form
A. G. Khovanskii, D. Novikov
135
Zeros of systems of exponential sums and trigonometric polynomials
E. Soprunova
153
What is one-term relation for higher homology of long knots
V. É. Turchin
169
Bethe ansatz for arrangements of hyperplanes and the Gaudin model
A. N. Varchenko
195
Whitney number of closed real algebraic affine curve of type I
O. Ya. Viro
211
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019